MAUDE Adverse Event Report: TORNIER S.A.S. AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+9MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+9MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD861
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on (b)(6) 2020 a patient required revision surgery due to infection, which was not previously reported to the manufacturer.Revision procedure type: stage 1 of 2 stage revision.
 
Additional Manufacturer Narrative
The reported event of a patient requiring revision surgery due to infection could not be confirmed, since the device was not returned for evaluation and no other additional information will be made available by the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+9MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20048517
Report Number3000931034-2024-00476
Device Sequence Number18116785
Product Code PHX
UDI-Device Identifier03700386931505
UDI-Public03700386931505
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/17/2024
Device Catalogue NumberDWD861
Device Lot Number2322AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale